Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimir: 0040-2508
ISSN En Línea: 1943-6009

Volumes:
Volumen 78, 2019 Volumen 77, 2018 Volumen 76, 2017 Volumen 75, 2016 Volumen 74, 2015 Volumen 73, 2014 Volumen 72, 2013 Volumen 71, 2012 Volumen 70, 2011 Volumen 69, 2010 Volumen 68, 2009 Volumen 67, 2008 Volumen 66, 2007 Volumen 65, 2006 Volumen 64, 2005 Volumen 63, 2005 Volumen 62, 2004 Volumen 61, 2004 Volumen 60, 2003 Volumen 59, 2003 Volumen 58, 2002 Volumen 57, 2002 Volumen 56, 2001 Volumen 55, 2001 Volumen 54, 2000 Volumen 53, 1999 Volumen 52, 1998 Volumen 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v74.i4.10
pages 281-296

ON LINEAR INDEPENDENCE OF SOME FUNCTION SYSTEMS APPEARING IN THE THEORY OF PLANE WAVE FIELDS

V. P. Chumachenko
Zaporizhzhya National Technical University

SINOPSIS

In the paper the linear independence conditions are analyzed for infinite systems of functions which are used in the frame of the domain-product technique for a wave field representation in the domains confined by convex polygons. The domain is regarded as a common part of overlapping half-planes. The sought for field component satisfying the equation Δu + χ2u = 0 is represented as a superposition of expansions defined on the half-planes which allow separation of variables in local coordinates. It is shown that the arising overall system of functions, in terms of which the expansion is performed, is linearly independent except for the greatest term of the countable set of spectral parameter magnitudes χ2 with the accumulation point at infinity. For rectangle and arbitrary triangle these values have been found analytically.


Articles with similar content:

The Generalized L-Problem of Moments In an Abstract Linear Normalized Space with Constraints in the Form of Linear inequalities
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
O. V. Borovik, V. A. Gnatyuk
PROPERTIES OF SOME MATRIX OPERATORS APPEARING IN THE THEORY OF PLANAR WAVEGUIDE JUNCTIONS
Telecommunications and Radio Engineering, Vol.72, 2013, issue 6
V. P. Chumachenko
PAIR OF COLLINEAR INTERFACE CRACKS BETWEEN DISSIMILAR FIXED ORTHOTROPIC LAYERS
International Journal for Computational Civil and Structural Engineering, Vol.1, 2005, issue 1
B. Patra, S. Das
On Homogenization of Problems of Optimal Control. Part I. Analysis of Existing Approaches
Journal of Automation and Information Sciences, Vol.38, 2006, issue 5
Peter I. Kogut, Victor N. Mizernyi, Tatyana N. Rudyanova
Wall scaling laws for high-Reynolds-number turbulent pipe flow at Reτ = 3008
TSFP DIGITAL LIBRARY ONLINE, Vol.9, 2015, issue
Jae Hwa Lee, Jin Lee, Junsun Ahn, Hyung Jin Sung